# SDR DALA2019112216843

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 50,273 hours, 22,292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Mlg Truck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5652, L/P 1367755) DUE TO ODI INVOLVING LOSS OF LEFT HYDRAULIC SYSTEM FLUID WITH LOWEST REPORTED HYD QTY OF .16. CORRECTIVE ACTION: REMOVED RT MAIN LANDING GEAR TRUCK POS PRESS LINE DUE TO LEAKING AT B-NUT. LINE NIS ATL INSTALLED TEMP LINE PER B757 AMM 20-10. OPS AND LEAK CHECKS GOOD. PER MCC REQUEST FOR ODI PREVENTION PERFORMED STEP 7 B757 AMM 29-11-00-201. PTU PRESSURE AND CASE FILTERS CLEAN W/ NO DEBRI. REINSTALLED ORIG FILTERS REF LOG 6423158 FOR MON LOG FOR TEMP LINE.
